# SDR QMLA2010071110033

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,337 hours, 4,629 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Landing Light
- Component: Crosstube
- Component part number: 02301910001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FINAL APPROACH INTO LANDING, CREW NOTICED ONE OF THE LANDING LIGHTS WOBBLEING UNDERNEATH THE ACFT. UPON SHUTDOWN, RT REAR LANDING LIGHT HAD BROKEN FREE FROM ITS MOUNT AND WAS HANGING BY A SINGLE WIRE. MECHANIC CALLED IN TO REPAIR. VISUAL INSP REVEALED RT AFT CROSSTUBE LIGHT ASSY CRACKED. R & R WITH SERVICEABLE UNIT.
